ARTHREX, INC. BIO-COMP INTER-FERENCE SCRW; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Back to Search Results |
| Model Number |
BIO-COMP INTER-FERENCE SCRW |
| Health Effect - Clinical Code |
Inflammation (1932)
| Date of Event |
05/12/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available, and without device evaluation.
Event or Problem Description
It was reported that the patient developed an inflammation in the tibia in the are of the implant socket after an acl re-construction, and meniscus re-construction.No information received when device was implanted.